# SDR 99ZZZX1281

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A1
- Aircraft serial: S7023
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 411105064
- Condition: Defective
- Location: Gas Producer
- Part time: 1,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLY IMBALANCE OF ROTOR.  C/W SB 0192.  REMOVED AND REPLACED.
